MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a 73 y/o patient had a right hip replacement on (b)(6) 2015.Approximately 7 years and 7 months after the initial procedure the patient had a right hip revision on (b)(6)2023 due to severe pain and osteolysis.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.14-feb-2023 op report: postoperative diagnosis: failed right hip replacement with extensive osteolysis.Sterile dressings were applied and the patient resident was taken to recovery room in satisfactory condition.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 180-65-15 - alteon 6.5mm screw, 15mm; (b)(6), 170-36-00 - biolox delta femoral head 36mm od, +0mm; (b)(6), 101-05-20 - 3.2mm drill bit 20mm 1pk; (b)(6), 180-65-20 - alteon 6.5mm screw, 20mm; (b)(6), 164-03-11 - element-stem, collared w/ha, std offset, sz 11; (b)(6), 180-01-56 - nv crown cup clstr hole 56mm group 3.Pending investigation.
 
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.

Brand Name
NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
3523771140
MDR Report Key17182169
Report Number1038671-2023-01439
Device Sequence Number12391710
Product Code JDI
UDI-Device Identifier10885862024336
UDI-Public10885862024336
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2019
Device Model NumberNV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Device Catalogue Number136-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale